Getting Pregnant <
Trying to conceive
21/10/2013 at 15:42
I have recently stopped taking Microgynon 30, think i took my last pill around 23rd 26th September (cant remember the exact date). I bled on 2nd October, which was really heavy and this lasted for 4-5 days. I am trying to figure out if that was my period or a bleed from stopping the pill. I stopped the packet in the middle instead of waiting to finish as i didnt know that was what was best .
I am trying.. for the first time ever to understand my ovulation in order to get pregnant. I was taking microgynon for 13 years. I am now 29 years old.
I have been looking online and am getting confused reading lots of different bit of information on the stopping contraceptive pill. If anyone could offer me some advice on understanding my cycle, ovulation etc i would be most appreciative x
21/10/2013 at 16:12
It's normal to bleed straight after stopping. Class the first day of your bleed as cd1 and just wait for ur first normal period (if u get one). When I came off microgynon in 2008 after about 9 years I had a positive preg test 4 weeks after I stopped taking it so must have ovulated about a week after my bleed. This time when I came off femodene I had one 5 week long cycle ovulating around cd20 then got my bfp x gl x
21/10/2013 at 16:43
Thanks for the reply
Sorry to sound stupid but whats CD stand for? So i count the first day of that bleed on October 2nd as a period for now? Wow you were so lucky both times!!
21/10/2013 at 16:45
Sorry im silly cd is cycle day right? lol. I was thinking of getting one of the clearblue monitors to help me understand my cycle and when im ovulating as it looks from online calenders with my bleed on 2nd October i have missed it for this month. X
21/10/2013 at 18:24
Yeah that's right and you might not have. Depends when you ov. I brought ov sticks off eBay dead cheap and easy to use xx
22/10/2013 at 09:37
Looking online at the calenders they all say i have already ovulated just going to buy a clearblue monitor to help me figure my days out. its so confusing x
22/10/2013 at 09:48
I would buy the ovulation prediction kits as I stopped Microgynon 30 in April and my first 3 cycles were 35 days, then my 4th was 41 days and my last one was 45 days and last month I ovulated on day 30...a lot later than I expected to so I use the OPK's. I went to my Dr's as I was concerned about my cycles getting longer each month and she said that the pill would probably just be fully out of my body now (6 months later) but she is sending me for a scan to just rule out PCOS
I was on the pill for about 13 years x
22/10/2013 at 10:59
Yeah you can ov all over the place so e months may b early some later. Using some kind of monitor or kit is a good idea, temping and charting is useful too x
18/01/2014 at 04:49
Sorry to intrude on the conversation, just thought I would put my experience across. I came off Microgynon 18 months ago and been ttc since then :/It has taken a while for my cycles to get back to normal (became regular about 3 months ago), I also had severe acne breakouts after coming off the pill. Luckily this has calmed down and almost completely gone now which I think is due to my hormones getting back to normal. I have also been taking Agnus Castus, whether its coincidence or not that my cycles have become regular I don't know, but I like to think I'm making a difference by taking them.I was on Microgynon for 6 years.
29/06/2014 at 12:24
29/06/2014 at 12:30
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.